# SDR AALA202209066047

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737
- Aircraft serial: 30906
- Aircraft time: 35,508 hours, 14,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WON'T TURN OFF. REPLACED FLASHLIGHT BATTERY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
